Facultade de Fisioterapia

Goodness-of-fit tests for a semiparametric model under random double truncation

Moreira, Carla; de Uña-Álvarez, Jacobo; Van Keilegom, I.
Abstract:
Doubly truncated data are commonly encountered in areas like medicine, astronomy, economics, among others. A semiparametric estimator of a doubly truncated random variable may be computed based on a parametric specification of the distribution function of the truncation times. This semiparametric estimator outperforms the nonparametric maximum likelihood estimator when the parametric information is correct, but might behave badly when the assumed parametric model is far off. In this paper we introduce several goodness-of-fit tests for the parametric model. The proposed tests are investigated through simulations. For illustration purposes, the tests are also applied to data on the induction time to acquired immune deficiency syndrome for blood transfusion patients.
Year:
2014
Type of Publication:
Article
Keywords:
Bootstrap; Survival analysis; Truncated data
Journal:
Computational Statistics
Volume:
29
Pages:
1365-1379
Month:
October
DOI:
http://dx.doi.org/10.1007/s00180-014-0496-z
Hits: 1517